Show simple item record

dc.contributor.authorJebril, Iqbal H.en_US
dc.contributor.authorDatta, Sanjib Kumaren_US
dc.contributor.authorSarkar, Rakeshen_US
dc.contributor.authorBiswas, Nityagopalen_US
dc.date.accessioned2021-07-28T13:11:13Z
dc.date.available2021-07-28T13:11:13Z
dc.date.issued2021
dc.identifier.citationJebril, Iqbal H., Datta, S. K., Sarkar, R. & Biswas, N. (2021). Common fixed point theorems under rational contractions using two mappings and six mappings and coupled fixed point theorem in bicomplex valued b-metric space. TWMS Journal of Applied and Engineering Mathematics, 11(3), 804-813.en_US
dc.identifier.issn2146-1147
dc.identifier.issn2587-1013
dc.identifier.urihttps://hdl.handle.net/11729/3199
dc.identifier.urihttp://jaem.isikun.edu.tr/web/index.php/archive/112-vol11-no3/740
dc.description.abstractDuring the past decades, enormous works by different researchers have been carried out in fixed point theory on metric spaces. In this paper, we prove some common fixed point theorems in bicomplex valued metric space for two mappings and for six mappings. Also, we have introduced the concept of bicomplex valued b-metric space and coupled fixed point theorem in bicomplex valued b-metric space.en_US
dc.description.sponsorshipThe second author acknowledges that his research work has been supported by the DST PURSE Programme of University of Kalyani, India.en_US
dc.language.isoengen_US
dc.publisherIşık University Pressen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 United States*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/us/*
dc.subjectCoupled fixed pointen_US
dc.subjectContractive type mappingen_US
dc.subjectComplete bicomplex valued metric spaceen_US
dc.subjectComplex valued b-metric spaceen_US
dc.subjectCompatible mappingsen_US
dc.titleCommon fixed point theorems under rational contractions using two mappings and six mappings and coupled fixed point theorem in bicomplex valued b-metric spaceen_US
dc.typearticleen_US
dc.description.versionPublisher's Versionen_US
dc.relation.journalTWMS Journal of Applied and Engineering Mathematicsen_US
dc.identifier.volume11
dc.identifier.issue3
dc.identifier.startpage804
dc.identifier.endpage813
dc.peerreviewedYesen_US
dc.publicationstatusPublisheden_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Başka Kurum Yazarıen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

info:eu-repo/semantics/openAccess
Except where otherwise noted, this item's license is described as info:eu-repo/semantics/openAccess